![]() |
Volumn 23, Issue 3, 1999, Pages 297-300
|
An interesting global stabilisation of a locally short-range unstable high-order scheme for the digital simulation of the diffusion equation
|
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
COMPUTER SIMULATION;
DIFFUSION;
MATRIX ALGEBRA;
ORDINARY DIFFERENTIAL EQUATIONS;
SYSTEM STABILITY;
BACKWARD DIFFERENTIATION FORMULAE;
DIFFUSION EQUATION;
DIGITAL SIMULATION;
GLOBAL STABILISATION;
HIGH ORDER SCHEME;
PARTIAL DIFFERENTIAL EQUATIONS;
BOUNDARY CONDITIONS;
DIFFUSION;
ARTICLE;
COMPUTER SIMULATION;
MATHEMATICAL ANALYSIS;
MATHEMATICAL PARAMETERS;
|
EID: 0033611723
PISSN: 00981354
EISSN: None
Source Type: Journal
DOI: 10.1016/S0098-1354(98)00274-9 Document Type: Article |
Times cited : (2)
|
References (18)
|